# SDR YENA20141118250

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 45,302 hours, 15,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 043911
- Condition: No Test
- Location: Emergency Light
- Part time: 19,482 hours, 7,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK OF CABIN EMERGENCY LIGHTS,   FOUND AFT BATTERY PACK SHOWING EXTERIOR LIGHT FAULT AND BATTERY FAULT.  R & R BATTERY PACK IAW AMM CH 33-51-38.  OPS CHECKED GOOD.
